Pacific Journal of Mathematics

Simple modules and hereditary rings.

Abraham Zaks

Article information

Source
Pacific J. Math., Volume 26, Number 3 (1968), 627-630.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985749

Mathematical Reviews number (MathSciNet)
MR0238894

Zentralblatt MATH identifier
0164.34704

Subjects
Primary: 16.40
Secondary: 18.00

Citation

Zaks, Abraham. Simple modules and hereditary rings. Pacific J. Math. 26 (1968), no. 3, 627--630. https://projecteuclid.org/euclid.pjm/1102985749


Export citation

References

  • [1] M. Auslander, Global dimension, Nagoya Math. J. 9 (1955), 67-77.
  • [2] S. Eilenberg and T. Nakayama, Dimension of residue rings, Nagoya Math. J. 11 (1957), 9-12.
  • [3] B. L. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math. 14 (1964), 645-650.
  • [4] A. Zaks, Global dimension of Artinianrings, Proc. Amer. Math. Soc. 18 (1967), 1102-1106.